MathSciNet Relay Station
MathSciNet bibliographic data
MR377580 (51 #13751) 47B37 (46E15)
Dhombres, J. G. A functional characterization of Markovian linear exaves. Bull. Amer. Math. Soc. 81 (1975), 703–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement